# SDR WX0A2023122231923

- Difficulty date: December 15, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 66,388 hours, 35,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 889841
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R/H EPSU BATTERY FAULTY. / EMER R/H (12WL) EPSU BATTERY REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-400-002A"
